# SDR FDEA201502270611

- Difficulty date: February 27, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 827 hours, 28,150 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 400005002
- Part serial: 148
- Condition: Low Pressure
- Location: R1 Door
- Part time: 48,315 hours, 18,385 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR PNEUMATIC EMER ASSIST BOTTLE PRESS LOW ON PREFLIGHT.  SERVICED R1 DOOR AIR RESERVOIR.
